DOI QR코드

DOI QR Code

A CONSTRUCTION OF STRICTLY INCREASING CONTINUOUS SINGULAR FUNCTIONS

JO, KYEONGHEE

  • Received : 2015.10.13
  • Accepted : 2016.01.26
  • Published : 2016.02.28

Abstract

In this paper, we construct a strictly increasing continuous singular function which has a simple algebraic expression.

Keywords

singular functions;strictly increasing;continuous

References

  1. K. Jo: Quasi-homogeneous domains and convex affine manifolds. Topology Appl. 134 (2003), no. 2, 123-146 https://doi.org/10.1016/S0166-8641(03)00106-8
  2. L. Kuipers & H. Niederreiter: Uniform distribution of sequences. Wiley-Intersci., New York, 1974.
  3. H. Okamoto: A remark on continuous, nowhere differentiable functions. Proc. Japan Acad. Ser. A Math. Sci. 81 (2005), no. 3, 47-50. https://doi.org/10.3792/pjaa.81.47
  4. H. Okamoto & M. Wunsch: A geometric construction of continuous, strictly increasing singular functions. Proc. Japan Acad. Ser. A Math. Sci. 83 (2007), no. 7, 114-118. https://doi.org/10.3792/pjaa.83.114
  5. R. Salem: On some singular monotonic functions which are strictly increasing. Trans. Amer. Math. Soc. 53 (1943), 427-439. https://doi.org/10.1090/S0002-9947-1943-0007929-6